# SDR CALA9801025

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 402-372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER SKIN AT LT WING REAR SPAR BETWEEN STA XORS 402 AND XORS 372.  THE AREA WAS REPAIRED IAW ECRA 5731-01004.
